| Model Number |
M00558370 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used during a procedure performed on (b)(6) 2025.It was reported that the balloon ruptured.No further information has been obtained despite good faith efforts.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.